# SDR REXA2020102200717

- Difficulty date: October 6, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 36.20 WL 78.0 1.0 INCH LONG 60% FSH FAILED NDT INSPECTION.  REPAIRED DAMAGED AREA OF FS 621.00 REAR PRESSURE BULKHEAD WEB, IAW REO 601R-53-61-1285 REV E DATED 2016-10-31.
